# SDR QMLD201201302761

- Difficulty date: January 30, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N986LF
- Make and model: Urocop EC135T2
- Aircraft serial: 0385
- Aircraft time: 3,072 hours, 10,582 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: L535H2120302
- Condition: Corroded
- Location: Tail Boom
- Part time: 3,072 hours, 10,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE AFT PORTION OF THE TAIL BOOM WHERE THE TAIL BOOM ATTACHES TO FENESTRON INTERNALLY IN THE LOWER PORTION (INSIDE ACCESS PANEL) THE TAIL BOOM RING FRAME HAS WHAT APPEARS TO BE CORROSION FROM LATENT MOISTURE WHICH LAYS IN AN AREA WHERE IT CANNOT ESCAPE.  THE LOWER INTERNAL PORTION IS HAS PITTING CORROSION.
